# SDR CALA2015123001052

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 49,411 hours, 17,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1694 INOPERATIVE, LOCATED AT LT FWD OVERWING EMER EXIT.  R & R BATTERY PACK M1694.  PERFORMED OPERATIONS CHECK, EMER LIGHT FOUND NORMAL IAW AMM 33-51-06.  PN OFF AD-D717-01-100, SN OFF NSN, PN ON AD-D717-01-100 & SN ON 1726 70.
